# SDR CA990318056

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Hinge
- Part number: 83220084101
- Condition: Broken
- Location: Wow Cover
- Component: 83220082107
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WEIGHT-ON-WHEEL (WOW) CAUTION LIGHT ILLUMINATED AFTER TAKEOFF.  NLG WOW SENSOR COVER ROTATED AND DAMAGED BOTH SENSORS.  HINGE FOUND BROKEN AT COVER.
